Hi All, Just hoping someone might have some insight for me here.......did a bit of digging but can't seem to find out too much...
I have been on Copaxone since October of last year. Since beginning I have had very inconsistent menstrual periods (usually only every few months) but when they have come I haven't noticed anything out of the ordinary. Today is my first menstrual period in 2 months but upon waking I noticed my left leg was numb/tingly (as if it has fallen asleep) It hasn't presented any issues as far walking is concerned, but I do wonder if this is a common occurrence for symptoms to flare up during "that time of the month" and disappear shortly afterwards...or if this may be a full fledged exacerbation?
I also am just getting over a mild flu in which I experienced "night sweats" and am wondering if it may be the elevated body temperature that may have brought this on??
Any insight would be most appreciated...........just hoping Santa's not giving be a relapse for Christmas